# SDR DLM90030037

- Difficulty date: January 6, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 18,489 hours, 9,771 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Part number: 59632541
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE ON TAKE OFF.  COMPLIED WITH POM PROCEDURE CYCLED GEAR STILL UNSAFE UP.  NOISE LEVEL WAS VERY HIGHT INDICATING DOOR AND OR GEAR WAS EXTENDED. ALSO AUTO SPOILER FAIL MSG.  F/D WENT OF VIEW.  STALL INDICATOR FAILURE.  REPLACED NOSE LANDING GEAR STRUT PISTON ASSY PER MM PERFORMED OPERATIONAL CHECK OF NOSE LANDING GEAR PER MM.   CHECKED GOOD. PERFORMED ACS RTS TEST, PASSED
